# SDR YENA2025112501122

- Difficulty date: November 25, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N536JB
- Make and model: Airbus A320-232
- Aircraft serial: 01784
- Aircraft time: 84,638 hours, 30,535 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#321, BOS-PBI.  ON DESCENT THROUGH 8,000 FT - LEVEL 1 DIRTY SOCK SMELL IN COCKPIT ONLY; COMPLIED WITH TSM 05-50-00-810-831-A, REPLACED RECIRCULATING FILTERS IAW AMM 21-21-41, COMPLIED WITH INFO NOTICED 2017-T015, ISOLATED FAULT TO TYPE 10, PER TSM 05-50-00-810-085, INPECTED APU, FOUND NO OIL LEAK, AIRCRAFT IS OK FOR SVC.
